# SDR ASAA2024111854530

- Difficulty date: November 18, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL HAS CORROSION FROM STA 727I TO 847. GROUNDED - YES. REMOVED AND EVALUATED DAMAGE FROM AFT PIT L/H TRANSITION PANEL FROM STA727I-847 IAW B737-900ER SRM 53-00-53-1A-2. ORIG THICKNESS: .040 IAW B737-900ER SRM 53-60-53-0I-2. REMOVED .010 REMAINING .030 AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER 53-00-53-1A-2. TOOL# T8224V DUE:27/MAR/25. REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5. REMOVED & INSTALLED IAW B737-900ER SRM 53-00-53-2R-5.
